Jump to content
Acne.org
  • entries
    2
  • comments
    0
  • views
    498

Entries in this blog

 

Progress pictures - ended my 5 month Accutane course today!

I've been MIA since I've started my accutane course on 23rd June and my dermatologist consultant have officially stopped my course today. I've been on a very vigorous course for 5 months under her care. First month on 35mg, second month on 50mg, third, fourth and final month on a very strong dose of 70mg. 

It was very tough during the first month as my skin really started purge and I felt like a frog, my acne was painful but after one week you can really start feeling the difference. Whenever the derm increased my dose I will have a week of purge where my skin feels the worst. 

Overall, the worse side effect for me was chapped lips and when I was on 70mg dose my joints really started to ache especially my knees. I hope these side effects will  wear off now that I have stopped the medication.

I have one final appointment next month just to make sure the treatment was a success and to go over any questions I may have.

Im so glad I found Roaccutane, I wish i and gone on it sooner, my skin is looking better and i can't believe I'm finally feeling  good in my own skin again! My next plan is treat scarring and pigmentation.

P/s all pictures  are taken one month apart.



MONTH 1     Month 2


MONTH 3


MONTH 4


MONTH 5        

shae.jo

shae.jo

11/26/2017

 

First day

Started Accutane today, dermatologist started me on 35mg and advised to take it with then heaviest meal of they day. Learning not to lick my lips and apply chapstcik instead! So far sthe good, good bye adult acne...can't wait to start seeing some difference!

shae.jo

shae.jo

06/24/2017

×